# SDR UPS99830698

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT FITTING AT FS 1180 L29L-L30L CORRODED.  REMOVED FITTING, DRILLED UP NEW FITTING IAW DC8 SRM 51-3-2.  INSTALL ED FITTING IAW DC8 SRM 51-1-20D.
